EconPapers    
Economics at your fingertips  
 

Goodness-of-fit in optimizing models

Hal Varian ()

Journal of Econometrics, 1990, vol. 46, issue 1-2, 125-140

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (149) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(90)90051-T
Full text for ScienceDirect subscribers only

Related works:
Working Paper: GOODNESS-OF-FIT OPTIMIZING MODELS (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:46:y:1990:i:1-2:p:125-140

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-20
Handle: RePEc:eee:econom:v:46:y:1990:i:1-2:p:125-140